I am taking Cymbalta now and decided it is time to get off of it because I have lost my sex drive and have absolutely no energy at all. I have heard a lot of positive feedback so far but I have also heard that it gives you your sex drive back and increases your energy, curious if this is true.
Does Effexor really help with increasing your sex drive and energy??
Question posted by bonzies momma on 30 June 2013
Last updated on 29 January 2014 by 4369tonya
I am on a low dose (37.5 mg) daily of Effexor for mild depression and fibromialgia. Been on it for 2 months. It has made a profound difference in my life! Increased libido (which was desperately needed! ) more even and better moods and actions, energy, less body aches, and appetite went down! I love it
Im 25years old and am a female. Almost after two weeks of taking Effexor, it has increased my sex drive so much that it actually would become uncomfortable to me during work hours because how (for the lack of the better work) horny I was. My energy increased too. Foods taste different though despite no weight gain. It does give me upset stomach or nausea, so I have take additional medicine for that. Over all, I love it!
Celexa decreased my sex drive so bad that I never wanted it nor could orgasm at all. I gained weight too.
Not in my experience. I found with Effexor that my libido decreased and I had difficulty getting an erection. I'm not sure if there are differences between men and women on this one.
95% of the time it will not help your sex drive or energy. It will most likely be the other way around.
Not necessarily, really depends on the person. Effexor is likely to cause the same decreased sex drive as Cymbalta.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.